# SDR 961128001

- Difficulty date: November 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12505
- Make and model: Doug DC-9-32
- Aircraft serial: 45788
- Engine: Pwa JT8D9A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Cap
- Part number: 693905
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DTW - FLT 423 - IN CLIMB CONFIGURATION, FLIGHT CREW OBSERVED NR 1 ENGINE OIL QUANTITY DECREASE FROM 16 QUARTS TO 6 QUARTS.  RETURNED TO DTW WITHOUT INCIDENT.  MAINTENANCE FOUND NR 1 ENGINE OIL TANK SERVICE CAP NOT SECURED.  SERVICED ENGINE WITH OIL, SECURED OIL CAP.  ENGINE RUN-UP CHECKED NORMAL IAW DC 9 MM, CHAPTER 79-11-0.  ACCOMPLISHED AN OVERWEIGHT LANDING INSPECTION IAW DC 9 MM 5-51-0 AND NO DISCREPANCIES NOTED.  AIRCRAFT RETURNED TO SERVICE.  (X)
